U.S. doctors online nowAsk doctors free
RO
A 16-year-old female asked:

i had claritin (loratadine) as part of my sinusitis treatment but it makes me sleepy. does this helps me to get used to sinusitis or something?

1 doctor answer1 doctor weighed in
Dr. John Chiu
Allergy and Immunology 57 years experience
No: Claritin does not provide decongesting effect and thus would not help your sinusitis. It is however unusual to have drowsiness from Claritin. A nasal steroid spray will likely be of more benefit in hastening your recovery and should likely be continued even after the sinusitis has subsided. Consult an allergist if you have access to one.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Related questions

A 37-year-old member asked:
1 doctor answer2 doctors weighed in
A 40-year-old member asked:
3 doctor answers10 doctors weighed in
A 30-year-old member asked:
1 doctor answer1 doctor weighed in
A 51-year-old female asked about a 50-year-old female:
2 doctor answers4 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Aug 29, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.